Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feel knee paints and some inflammation due to high ESR. Cure?

Hi doc, i already asked my problem way back 2011 and i just recently read the answers. Thank you for giving me few hints about my illness though i am still worried. I am already 19 years old and there are still times where i could feel knee paints and some inflammation due to high ESR. I stopped doing some lab tests at the hospital because my doctor would always refer me to other doctors and it came to a point where i already felt tired.

Dr. Aashish Raghu: Your reply really helped a lot and about my hemoglobin levels, they are just normal. I also maximize eating protein rich foods as well as green leafy vegetables.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the knee that you are having with an increased ESR is suggestive of an inflammatory cause. It is best to consult an orthopedician for an examination to assess the severity of problem.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor